Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 54, NWS Albuquerque, NM

May 17, 2021Curry County, Quay County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 17, 2021, 3:59 PM MDT for Curry County, Quay County, New Mexico. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2021, 3:59 PM MDT (21:59 UTC)
Expired
May 17, 2021, 5:00 PM MDT
In force
61 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Curry County, NM, Quay County, NM

The radar

The Cannon AFB radar (KFDX), 28 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 2:04 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2021-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2021-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

471 
WUUS55 KABQ 172159 RRA
SVRABQ
NMC009-037-172300-
/O.NEW.KABQ.SV.W.0054.210517T2159Z-210517T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
359 PM MDT Mon May 17 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Quay County in east central New Mexico...
  Central Curry County in east central New Mexico...

* Until 500 PM MDT.

* At 359 PM MDT, a severe thunderstorm was located 7 miles north of
  Ranchvale, or 15 miles northwest of Clovis, moving north at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Quay and central Curry Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

A Tornado Watch remains in effect until 1000 PM MDT for east central
New Mexico.

LAT...LON 3452 10327 3455 10346 3481 10348 3481 10330
      3478 10314
TIME...MOT...LOC 2159Z 194DEG 13KT 3460 10335 

HAIL...1.00IN
WIND...60MPH
 
$$

Guyer
1 follow-up statement
047 
WWUS55 KABQ 172219
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
419 PM MDT Mon May 17 2021

NMC009-037-172300-
/O.CON.KABQ.SV.W.0054.000000T0000Z-210517T2300Z/
Quay-Curry-
419 PM MDT Mon May 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN QUAY AND CENTRAL CURRY COUNTIES...

At 419 PM MDT, a severe thunderstorm was located 10 miles south of
Grady, or 19 miles north of Clovis, moving north at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Quay and central Curry Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM MDT for east central
New Mexico.

For your protection move to an interior room on the lowest floor of a
building.

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3458 10324 3460 10346 3481 10348 3481 10330
      3478 10314
TIME...MOT...LOC 2219Z 194DEG 13KT 3467 10333 

HAIL...0.88IN
WIND...60MPH
 
$$

Guyer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:15 PM MDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 17, 2:15 PM MDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
215 PM MDT Mon May 17 2021

.SYNOPSIS...
A busy afternoon and evening is underway with severe storms,
including a tornado and funnel cloud. Severe weather will continue
into this evening, moving east across the eastern highlands and
plains. Not only high winds and large hail are expected, but there
could be isolated tornadoes. Things will quiet down by midnight. An
upper level low will cross the CO/NM border Tuesday through Tuesday
night. A downward trend in convection for Wednesday and Thursday,
followed by an increase again for Friday and the weekend, including
possible severe weather on the eastern plains each afternoon and
evening.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...
Convection has begun across the northern mountains stretching down
over the Sandia/Manzano Mountains with a few storms already being
strong to severe. Focus for thunderstorm activity will steadily
shift focus over the eastern plains, where visible satellite imagery
is showing towering cumulus beginning to go up over eastern Lincoln,
DeBaca, and Roosevelt Counties. There is higher boundary layer
moisture across the eastern plains where dewpoints range from the
40s to mid-50s. A capping inversion will steadily erode, allowing
convection to tap into 1500-2500 J/kg of MLCAPE to support vigorous
updrafts. Meanwhile, bulk shear values of 40-50kts will support
organized supercell development where hail and damaging winds will
be the main threats. Also cannot rule out a stray tornado this
afternoon either, especially given a landspout/tornado and funnel
cloud have already been observed. Storm activity will generally move
over the northeastern quadrant of the state by late day and evening,
with a few strong to severe storms.

Convection will taper off late evening and overnight. An upper low
currently over northern AZ will move west to east over southern CO
overnight with shower activity favoring the northern mountains
heading into Tuesday morning. Tuesday will see a slight cooling
thanks to this system and northwesterlies filling in across much of
the forecast area. Showers will expand across the northern half of
the state Tuesday afternoon, with a stray thunderstorm. No severe
weather is expected for Tuesday afternoon, but cannot rule out a
stray storm producing erratic gusts and some small hail.

LONG TERM...(WEDNESDAY THROUGH MONDAY)...
The slow-moving storm will finally lose it's grip on NM Wednesday
as it heads northeast. There will be lingering showers and storms
over the north. A weak ridge of high pressure will build over us
later Wednesday then exit to the east later Thursday. Thursday may
be the only rain free day we have this week and weekend. By Friday
an upstream storm will be brewing and will impact NM through the
weekend. It's a long ways out but we could see severe weather on
each afternoon and evening Friday through Sunday.

&&

.FIRE WEATHER...
Spotty elevated to critical fire weather will reach southern
portions of the forecast area this afternoon. The main concern will
be strong to severe thunderstorms over the northeastern half of the
state producing erratic outflow and sudden wind shifts, frequent
lightning, locally heavy rainfall, and severe hail. This threat will
steadily shift to the northeastern plains by late day into the
evening. An upper low will cross north of the area, bringing in
northwesterly transport winds, cooler temperatures, and overall good
to excellent recoveries. A shortwave ridge will cross the state
Wednesday with light prevailing winds, with southwest flow
strengthening by the end of the week. This will bring drier air,
steadily degrading recoveries across western NM each morning. A
return of critical fire weather across western NM looks likely by
Friday into the weekend.

&&

.AVIATION...
18Z TAF CYCLE
Aggravated cu development is beginning this hour along the central
mtn chain, expected to expand over the eastern plains by 19Z and
through the afternoon. Scattered strong to severe storms are expected
across the eastern plains today in the area from K0E0-KCVN northward.
Storms are expected to quickly move newd through the afternoon
producing erratic gusty winds and frequent lightning. Severe hail and
damaging winds could accompany any of the strong to severe storms
from 21Z to 03Z over eastern NM. Isolated to scattered storms along
and west of the Rio Grande will be on the dry side, still capable of
producing erratic gusty winds during the mid to late afternoon
period. Convection will taper off through the evening with light
prevailing winds expected. Will need to watch for the potential for
the return of MVFR/IFR cigs for some eastern plains terminals
overnight. An upper low to the west today is expected to pass just
north of NM Tuesday, bringing a nwly wind shift and showers across
the northern mtns by the end of the TAF period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  46  68  45  82 /   5  30  20   5
Dulce...........................  40  60  35  75 /  20  60  30  30
Cuba............................  44  61  40  76 /  10  30  20  10
Gallup..........................  41  69  41  79 /  10  20  20   5
El Morro........................  38  66  40  74 /  10  20  20  10
Grants..........................  40  68  40  78 /  10  20  20  10
Quemado.........................  41  68  43  76 /  10  20  20  10
Magdalena.......................  46  70  48  78 /   5  20  20  20
Datil...........................  42  67  44  74 /   5  20  20  20
Reserve.........................  40  72  42  81 /  10  40  20  10
Glenwood........................  45  76  52  85 /   5  30  10  10
Chama...........................  37  53  33  68 /  30  80  30  50
Los Alamos......................  44  61  43  72 /  10  50  20  20
Pecos...........................  41  64  40  72 /  10  40  20  30
Cerro/Questa....................  37  57  38  65 /  40  80  30  50
Red River.......................  33  50  31  62 /  50  80  30  60
Angel Fire......................  33  54  30  62 /  50  80  30  60
Taos............................  38  61  35  71 /  30  70  20  40
Mora............................  38  58  36  67 /  40  70  20  40
Espanola........................  45  66  42  79 /  20  50  20  20
Santa Fe........................  42  64  42  73 /  10  40  20  20
Santa Fe Airport................  44  67  41  79 /  10  30  20  20
Albuquerque Foothills...........  51  70  50  80 /  10  20  20  10
Albuquerque Heights.............  51  71  50  81 /  10  20  20  10
Albuquerque Valley..............  52  73  50  82 /  10  20  20  10
Albuquerque West Mesa...........  52  71  50  81 /  10  20  20  10
Belen...........................  50  75  49  83 /   5  20  20  10
Bernalillo......................  50  73  48  83 /  10  20  20  10
Bosque Farms....................  50  74  48  82 /   5  20  20   5
Corrales........................  52  73  49  83 /  10  20  20  10
Los Lunas.......................  50  74  49  82 /   5  20  20   5
Placitas........................  49  69  48  79 /  10  20  20  10
Rio Rancho......................  51  72  49  82 /  10  20  20  10
Socorro.........................  52  78  52  85 /   5  20  20  10
Sandia Park/Cedar Crest.........  45  64  46  73 /  10  20  20  10
Tijeras.........................  45  67  46  77 /  10  20  20  10
Edgewood........................  43  68  42  78 /  10  20  20  10
Moriarty/Estancia...............  41  68  41  79 /  10  20  20  10
Clines Corners..................  42  64  41  72 /  10  30  20  10
Mountainair.....................  42  69  44  76 /  10  20  20  10
Gran Quivira....................  43  70  44  75 /   5  20  20  10
Carrizozo.......................  51  74  50  80 /   0  20  20  10
Ruidoso.........................  45  67  47  74 /   0  20  20  10
Capulin.........................  41  62  39  66 /  90  80  40  40
Raton...........................  43  64  39  71 /  70  80  30  40
Springer........................  45  66  38  71 /  60  70  20  40
Las Vegas.......................  41  62  38  69 /  30  60  20  30
Clayton.........................  47  68  46  71 /  80  70  50  30
Roy.............................  45  65  43  70 /  50  70  30  20
Conchas.........................  51  72  49  78 /  30  60  30  10
Santa Rosa......................  49  72  48  78 /  20  40  20   5
Tucumcari.......................  51  74  51  81 /  40  30  30  10
Clovis..........................  51  75  52  79 /  20  30  20  10
Portales........................  54  76  53  81 /  10  20  10   5
Fort Sumner.....................  51  77  52  83 /  20  20  20   5
Roswell.........................  55  82  57  88 /   0  10  10   5
Picacho.........................  52  75  52  81 /   0  20  10   5
Elk.............................  49  73  50  81 /   0  20  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 17, 4:05 AM MDT, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
405 AM MDT Mon May 17 2021

NMZ201>241-181000-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
405 AM MDT Mon May 17 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a risk of severe thunderstorms this afternoon and evening
across the east central and northeast plains, where large hail,
damaging winds and even isolated tornadoes are possible.

Burn scar flooding is possible, mainly on the Ute Park burn area due
to the potential for a couple rounds of storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Rounds of strong to severe thunderstorms are possible Friday through
the weekend, mainly from the central mountain chain east to the Texas
border. Burn scar flooding is possible as well.

Strong winds will impact western New Mexico Saturday and Sunday,
when a Wind Advisory may be required. In addition, critical fire
weather condtions are possible across far western New Mexico Saturday
and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening for the
east central and northeast plains due to severe thunderstorms.

Contact local law enforcement or the National Weather Service at
1.888.386.7637 to report severe weather.

11

In the hours before

Special weather statement, May 17, 3:24 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
324 PM MDT Mon May 17 2021

NMZ233-172200-
Guadalupe County-
324 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GUADALUPE COUNTY
UNTIL 400 PM MDT...

At 324 PM MDT, Doppler radar was tracking a strong thunderstorm near
Santa Rosa, moving north at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Santa Rosa, Santa Rosa Lake State Park and Colonias.

This includes Interstate 40 between Mile Markers 263 and 279.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central New Mexico.

LAT...LON 3479 10467 3483 10489 3512 10488 3508 10456
TIME...MOT...LOC 2124Z 189DEG 14KT 3489 10477

44
Special weather statement, May 17, 3:29 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
329 PM MDT Mon May 17 2021

NMZ214-215-172200-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
329 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL AND
SOUTHWESTERN MORA COUNTIES UNTIL 400 PM MDT...

At 328 PM MDT, Doppler radar was tracking a strong thunderstorm near
El Porvenir, or 14 miles northwest of Las Vegas, moving north at 15
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Tierra Monte, El Porvenir, Ledoux, Morphy Lake State Park, Gascon,
South Carmen, Rociada and Gallinas.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.

LAT...LON 3565 10529 3562 10551 3588 10564 3597 10549
      3594 10532
TIME...MOT...LOC 2128Z 165DEG 12KT 3572 10543

44
Local storm report, May 17, 3:30 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 PM MDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             1 WSW AGUA FRIA         35.64N 106.04W
05/17/2021  M0.75 INCH       SANTA FE           NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ202102251

DAK
Special weather statement, May 17, 3:34 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
334 PM MDT Mon May 17 2021

NMZ227-172200-
Johnson and Bartlett Mesas Including Raton Pass-
334 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLFAX COUNTY UNTIL 400
PM MDT...

At 334 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Pass, or 9 miles northwest of Raton. This storm was nearly
stationary.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of northern Colfax
County.

This includes Interstate 25 between Mile Markers 457 and 460.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.

LAT...LON 3687 10449 3688 10456 3689 10457 3690 10465
      3699 10466 3700 10462 3699 10444
TIME...MOT...LOC 2134Z 306DEG 1KT 3696 10458

44
Local storm report, May 17, 3:46 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 PM MDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND GST     6 NE LAS VEGAS          35.66N 105.14W
05/17/2021  M59 MPH          SAN MIGUEL         NM   ASOS

            KLVS ASOS.

&&

EVENT NUMBER ABQ202102252

RJH
Special weather statement, May 17, 3:56 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
356 PM MDT Mon May 17 2021

NMZ232-233-172230-
Eastern San Miguel County-Guadalupe County-
356 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN MIGUEL AND
NORTH CENTRAL GUADALUPE COUNTIES UNTIL 430 PM MDT...

At 356 PM MDT, Doppler radar was tracking a strong thunderstorm near
Santa Rosa Lake State Park, or 11 miles north of Santa Rosa, moving
north at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Santa Rosa Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern and east central New Mexico.

LAT...LON 3501 10450 3503 10471 3528 10474 3526 10441
TIME...MOT...LOC 2156Z 185DEG 10KT 3509 10460

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 6:25 PM MDTSpecial Weather StatementABQHarding35 min
May 16, 6:30 PM MDTAreal Flood AdvisoryABQColfax3 hr
May 16, 6:36 PM MDTFlash Flood WarningABQColfax3 hr
May 16, 6:38 PM MDTSevere Thunderstorm WarningABQColfax12 min
May 16, 7:00 PM MDTSpecial Weather StatementABQHarding30 min
May 16, 7:22 PM MDTSpecial Weather StatementABQHarding23 min
May 16, 7:26 PM MDTSevere Thunderstorm WarningABQHarding, Union42 min
May 17, 11:51 AM MDTSpecial Weather StatementABQValencia24 min
May 17, 12:05 PM MDTSpecial Weather StatementABQSanta Fe25 min
May 17, 12:16 PM MDTSevere Thunderstorm WarningABQSanta Fe59 min
May 17, 12:25 PM MDTSpecial Weather StatementABQTaos35 min
May 17, 12:27 PM MDTSpecial Weather StatementABQTorrance33 min
May 17, 12:46 PM MDTSpecial Weather StatementABQLos Alamos29 min
May 17, 12:52 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe53 min
May 17, 1:03 PM MDTSpecial Weather StatementABQSanta Fe27 min
May 17, 1:07 PM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe35 min
May 17, 1:13 PM MDTSevere Thunderstorm WarningABQSanta Fe62 min
May 17, 1:22 PM MDTTornado WarningABQSandoval, Santa Fe23 min
May 17, 1:32 PM MDTSpecial Weather StatementABQTorrance28 min
May 17, 1:52 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe113 min
May 17, 1:59 PM MDTSpecial Weather StatementABQ31 min
May 17, 2:06 PM MDTSpecial Weather StatementABQGuadalupe24 min
May 17, 2:14 PM MDTSevere Thunderstorm WarningABQSanta Fe31 min
May 17, 2:19 PM MDTSevere Thunderstorm WarningABQGuadalupe33 min
May 17, 2:20 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe27 min
May 17, 2:24 PM MDTSpecial Weather StatementABQMora36 min
May 17, 2:49 PM MDTSpecial Weather StatementABQColfax26 min
May 17, 2:58 PM MDTSevere Thunderstorm WarningABQMora, Taos17 min
May 17, 3:01 PM MDTSpecial Weather StatementABQ29 min
May 17, 3:02 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay58 min
May 17, 3:22 PM MDTSpecial Weather StatementABQCurry8 min
May 17, 3:24 PM MDTSpecial Weather StatementABQGuadalupe36 min
May 17, 3:29 PM MDTSpecial Weather StatementABQMora31 min
May 17, 3:30 PM MDTSevere Thunderstorm WarningABQGuadalupe23 min
May 17, 3:34 PM MDTSpecial Weather StatementABQColfax26 min
May 17, 3:44 PM MDTSevere Thunderstorm WarningABQMora, San Miguel46 min
May 17, 3:55 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel55 min
May 17, 3:56 PM MDTSpecial Weather StatementABQGuadalupe34 min
May 17, 3:59 PM MDTSevere Thunderstorm WarningABQQuay, Union61 min
May 17, 4:01 PM MDTSevere Thunderstorm WarningABQQuay26 min
May 17, 4:07 PM MDTSevere Thunderstorm WarningABQRoosevelt36 min
May 17, 4:17 PM MDTSevere Thunderstorm WarningABQHarding44 min
May 17, 4:30 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel, Union60 min
May 17, 4:39 PM MDTAreal Flood AdvisoryABQColfax111 min
May 17, 4:42 PM MDTTornado WarningABQQuay38 min
May 17, 4:54 PM MDTSevere Thunderstorm WarningABQCurry, Quay51 min
May 17, 4:57 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union63 min
May 17, 5:14 PM MDTSpecial Weather StatementABQHarding31 min
May 17, 5:30 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union60 min
May 17, 5:33 PM MDTSevere Thunderstorm WarningABQCurry, Quay21 min
May 17, 5:41 PM MDTTornado WarningABQQuay, Union14 min
May 17, 5:58 PM MDTSpecial Weather StatementABQUnion32 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.